Abstract and Applied Analysis
Volume 2011 (2011), Article ID 361525, 16 pages
doi:10.1155/2011/361525
Research Article

Nonsquareness in Musielak-Orlicz-Bochner Function Spaces

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 20 October 2010; Revised 3 January 2011; Accepted 14 February 2011

Academic Editor: Paul Eloe

Copyright © 2011 Shaoqiang Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The criteria for nonsquareness in the classical Orlicz function spaces have been given already. However, because of the complication of Musielak-Orlicz-Bochner function spaces, at present the criteria for nonsquareness have not been discussed yet. In the paper, the criteria for nonsquareness of Musielak-Orlicz-Bochner function spaces are given. As a corollary, the criteria for nonsquareness of Musielak-Orlicz function spaces are given.